应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 451-462    DOI: 10.1007/s10255-017-0673-2
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Some Inequalities and Limit Theorems Under Sublinear Expectations
Ze-Chun HU1, Yan-Zhi YANG2
1 College of Mathematics, Sichuan University, Chengdu 610064, China;
2 Department of Mathematics, Nanjigng University, Nanjing 210093, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9